Stressed out for past 10 years resulting in anger and hair lossI have been sufferring from iratibilty forthe last 10 years. I come from a family that uses anger to controll and everyone yells.
I notice that soon as I am ready to fall a sleep I will have an angry thought or vision/dream indicating my emtions are angry. When I wake I expect to get into it with a person and usually do.
I try to avoid it ,but something triggers it. If at work I hold it in ,but, I have resentments sand may blow up later.
The angry vision before I sleep happens almost every night then I wake up thinking of something that made me ngry and hold it in my mind. I went to accupunture and have been on herbs or pms for 1 month now. They also say I have digestive troubles stemming from excess mucus in the abondem and body. In addition I used to have parisites a while back. I have alepecia and angry that I feel that bad relationships caused my hair to fall out from stress.
I use aromatherapy as well. It all helps me cope but I have to use alot ofenergy to remain calm and peaceful.
I still have the angry dreams and get easily irated. I often blow up when pushed in a coversation. It affects my freindships and relationships.
Plus I find that I go over negative events often when wake.
I want something not just to calm me but give more peace of mind and bilty to cope with annoyance, and stress! I ordered this after taking the test. 1 x 2oz Pills Lycopodium Clavatum 30C
I want to see what people think of using it for my symtoms. It says these sypmtoms often come after digestive troubles. In deed the accupunturists also confirms. I was told by a holistic health profesional that the waists fromparsites can caused mental stress and thinking disorders.
I feel I got rid of parsites and am on herbs to expell mucus from my digestive tracts. I need something to heal on a deeper level other than just the Pms stuff. I bought Sepia and Nat mur pills in 30C potency. Im not sure how to take them. I also got sulpuer ointment and graphites ointment with the intetion of putting it on my scalp after reading about pms and hair loss. I have lost 1/2 of my hair. I have not gotten them in the mail yet.
pretyk on 2009-01-29
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.